| Model Number |
NMD0002 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
09/26/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: event date is estimated.
Event or Problem Description
Related manufacturer report number: 1627487-2023-04927.It was reported that the patient's leads had high impedances.Surgical intervention was undertaken, and the leads were explanted and replaced.
Additional Manufacturer Narrative
Correction d4: device model has been corrected.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.